| Catalog Number |
6400009000 |
| Medical Device Problem Code |
Fail-Safe Did Not Operate (4046)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/28/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the handpiece vibrated while in safe mode during a case at the user facility.The procedure was completed successfully without a surgical delay; no medical intervention or adverse consequences were reported.
Additional Manufacturer Narrative
Full udi is not available due to missing information (unknown serial number).The device was not returned for evaluation; therefore, a root cause could not be determined for the event.
Event or Problem Description